IPM Commutative Algebra

News


Upcoming Events

Publications

R. Jafari (Joint with I-Ch. Huang), Coefficient rings of numerical semigroup algebras Semigroup Forum (2021), DOI: 10.1007/s00233-021-10217-7  More Info
R. Jafari (Joint with M. D'Anna and F. Strazzanti), Simplicial affine semigroups with monomial minimal reduction ideals Mediterr. J. Math. (to appear) More Info
H. Hamdi , ES-w-stability Comm. Algebra 49(2021), 3457-3476  More Info
A. Mahin Fallah, Generalization of Auslander-Reiten dality for algebras Comm. Algebra (2021), DOI: 10.1080/00927872.2021.1922694  More Info
M. Nasernejad (Joint with M. Sayedsadeghi and A. Asloob Qureshi), On the embedded associated primes of monomial ideals Rocky Mountain J. Math. (to appear) More Info